# SDR WRLA2005006

- Difficulty date: January 28, 2005
- Submitted: January 31, 2005
- Operation: Air carrier
- Aircraft: N279
- Make and model: Doug MD-11
- Aircraft serial: 48756
- Engine: Pwa PW4460
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Condition: Malfunctioned
- Location: Fuel Qty
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DIVERTED TO CHA DUE TO IN CRUISE NR 2 ENGINE FUEL QUANTITY LOW ALERT CAME ON, FUEL INDICATIONS WERE: NR 1 ENGINE 700 LBS, NR 2 ENGINE 0 LBS AND NR 3 ENGINE 600 LBS.  MANIFOLD DRAIN ALERT CAME ON.  SWAPPED CONTROLLERS BUT INDICATIONS REMAINED.  PROBED FUEL LEVEL STICKS IAW MD11 AMM 12-11-07, NR 1 TANK STICK NR 4: 27", NR 2 TANK STICK NR 1: 14" & STICK NR 3: 14", NR 3 TANK STICK NR 4: 27".  FUEL STICKS CORRESPOND WITH ASSOCIATED FUEL QUANTITY ON AIRCRAFT.  PERFORMED FUEL QUANTITY BITE TEST IAW MM 28-42-00, SYSTEM OPERATIONS CHECKS GOOD.
